Skip to main content

Midpoints for Thompson's metric on symmetric cones

Lemmens, Bas, Roelands, Mark (2016) Midpoints for Thompson's metric on symmetric cones. Osaka Journal of Mathematics, 54 (1). pp. 197-208. ISSN 0030-6126.

PDF - Author's Accepted Manuscript
Download (227kB) Preview
[img]
Preview
Official URL
http://projecteuclid.org/euclid.ojm/1488531790

Abstract

We characterise the affine span of the midpoints sets for Thompson's metric on symmetric cones in terms of a translation of the zero-component of the Peirce decomposition of an idempotent. As a consequence we derive an explicit formula for the dimension of the affine span of the midpoints sets in case the associated Euclidean Jordan algebra is simple.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Bas Lemmens
Date Deposited: 14 Jul 2015 08:24 UTC
Last Modified: 29 May 2019 14:50 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/49518 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year